# SDR AALA202503075109

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 24,958 hours, 10,699 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK LEFT HAND SLIDING WINDOW IS HARD TO OPEN AND HARD TO CLOSE. MAINTENANCE FOUND THE LEFT HAND SLIDING WINDOW DRAIN TUBE CAUGHT IN SLDING WINDOW DUE TO THE DRAIN TUBE RETAINING CLIPS BEING OUT OF POSITION. MAINTENANCE REPOSITIONED THE DRAIN TUBE RETAINING CLIPS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-11-11.
